Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Baire spaces and graph theorems


Author: Dominik Noll
Journal: Proc. Amer. Math. Soc. 96 (1986), 141-151
MSC: Primary 54E25; Secondary 46A30, 54C10
DOI: https://doi.org/10.1090/S0002-9939-1986-0813827-1
MathSciNet review: 813827
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove graph theorems and a variant of the Banach-Steinhaus theorem in a purely topological context. We obtain characterizations of Baire spaces in the class of metrizable spaces by means of graph theorems.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E25, 46A30, 54C10

Retrieve articles in all journals with MSC: 54E25, 46A30, 54C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1986-0813827-1
Keywords: Complete spaces, Baire spaces, nearly continuous mapping, set of interior condensation, Banach-Steinhaus theorem, graph theorems
Article copyright: © Copyright 1986 American Mathematical Society